# SDR USAA2009022390413

- Difficulty date: January 24, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 65445521C
- Part serial: BN490
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON LEFT AILERON TAB SKIN ON LOWER SURFACE AT INBOARD HINGE.  REPAIRED LEFT AILERON TAB SKIN ON LOWER SURFACE AT INBOARD HINGE IAW US AIRWAYS EA 132240.
